Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
The cause of the interaction is unknown.
What might happen:
This interaction may cause life-threatening heart problems.
What you should do about this interaction:
Contact your doctor immediately if you experience an irregular heartbeat.Contact your healthcare professionals (e.g. doctor or pharmacist) as soon as possible about taking these two medicines together.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Giles TD, Modlin RK. Death associated with ventricular arrhythmia and thioridazine hydrochloride. JAMA 1968 Jul 8;205(2):108-10.
2.Chouinard G, Ghadirian AM, Jones BD. Death attributed to ventricular arrhythmia induced by thioridazine in combination with a single Contac C capsule. Can Med Assoc J 1978 Oct 7;119(7):729-30.